Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have itchy scalp due to hair colour reaction. What could be the reason for increase in itching sensation?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2005
Answered : 1919 Questions
Question
Hello Dr. A month of back I had itching on my sculp, I feel like itching all the time. However, it really get agreevated moment I eat anything and goes beyond contro the moment I eat some sweet thing. I had consulted a Dr. S. K. Bose in Appolo Hospital Delhi, he told me that it because of Hair Colour reaction that I use so I have stopped also using that and also he gave me few medicines to have for 30 days.I am taking these medicines but not helping the itching, especially the moment I eat anything it really get agreevated.
Posted Thu, 21 Nov 2013 in Skin Hair and Nails
 
 
Answered by Dr. Johny Chacko 42 minutes later
Brief Answer: Scalp itching Detailed Answer: Hello XXXX, Welcome to healthcare magic. Lot of conditions can cause scalp itching. We should rule out the simple diseases first even if it sounds silly. Do you have lice or nits ? Do you have dandruff ? Is it just itching without any visible rash or do you have any sort of eruptions on the scalp ? Can you upload a photo of your scalp ? When was the last time you applied hair color ? What was the medicine which you took for a month ? Itching occurs only when you eat sweet or it is there otherwise also but increases when you eat sweet ? Any sweets in particular ? Kindly get back with above details. Take care
Above answer was peer-reviewed by
 
Follow-up: Have itchy scalp due to hair colour reaction. What could be the reason for increase in itching sensation? 21 minutes later
Do you have lice or nits ? Ans: No Do you have dandruff ? Ans:No Is it just itching without any visible rash or do you have any sort of eruptions on the scalp ? Ans:No rashes Can you upload a photo of your scalp ? No option of upload photo When was the last time you applied hair color ? Ans:1 or 1.5 month back What was the medicine which you took for a month ? Ans: 1)candid B Lotion every alternate day b)Xyzal tab 2 every day at bed time c)EliDel Cream+ Adril Lotion every day bed time Itching occurs only when you eat sweet or it is there otherwise also but increases when you eat sweet ?Any sweets in particular ? Ans: Itching occurs every time I have anything but it really increase too much when I eat sweet...especially sweet with syrup or icecream
 
 
Answered by Dr. Johny Chacko 21 hours later
Brief Answer: Scalp itching Detailed Answer: Hello, Welcome back. In my experience itching due to food(sweets) should be generalized and not just restricted to scalp. So we should think of other causes. Contact dermatitis to shampoo, conditioner, hair oils and color can cause similar itching. Even creams and lotions given for itching can cause contact allergy. I will suggest you to stop elidel, Adril and candid b and see. You may take only Tablet Xyzal. Stop your shampoos and conditioners for sometime and watch for improvement in itching. Rarely people having hair loss especially genetic baldness can have itching over scalp. Do you have hair loss ? Even people who abuse drugs eg Cocaine can have itching. Do you take drugs ? You have a feature to upload the images by yourself at the right side of the query page. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Hope this helped, Take care
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor